# SDR ABXA9700106

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5913055504
- Condition: Corroded
- Location: Bs 636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, WHILE ACCOMPLISHING AD 92-22-08, THE RIGHT PORK CHOP FITTING FOR THE CENTER TANK AT STATION 636 WAS FOUND CORRODED.  THE FITTING WAS REPLACED IAW DC-9 SRM 51-30-5 AND 51-30-2.
